Illinois Journal of Mathematics

Some results on the linear fractional group

Donald L. McQuillan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 1 (1966), 24-38.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256055198

Digital Object Identifier
doi:10.1215/ijm/1256055198

Mathematical Reviews number (MathSciNet)
MR0201522

Zentralblatt MATH identifier
0134.03103

Subjects
Primary: 20.70

Citation

McQuillan, Donald L. Some results on the linear fractional group. Illinois J. Math. 10 (1966), no. 1, 24--38. doi:10.1215/ijm/1256055198. https://projecteuclid.org/euclid.ijm/1256055198


Export citation